# SDR ASOA2013080608831

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 11,497 hours, 8,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS REAR MEGAPHONE INOPERATIVE,  VOLUME CONTROL SPINS FREELY WITH NO STOP.   R & R MEGAPHONE AFT IAW AMM 25-61-14.
